# SDR SWAA2022031005623

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 55,533 hours, 26,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT TRAILING EDGE SEAL SUPPORT CRACKED / REMOVED AND REPLACED RIGHT WING AFT TRAILING EDGE SEAL SUPPORT PER SRM 51-40-02 AND MM 20-50-11
